Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/46217
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Alvarez, L | en_US |
dc.contributor.author | Diaz, J. I. | en_US |
dc.contributor.other | Alvarez, Luis | - |
dc.contributor.other | Diaz, Jesus Ildefonso | - |
dc.date.accessioned | 2018-11-23T02:26:23Z | - |
dc.date.available | 2018-11-23T02:26:23Z | - |
dc.date.issued | 1991 | en_US |
dc.identifier.issn | 0022-247X | en_US |
dc.identifier.uri | http://hdl.handle.net/10553/46217 | - |
dc.description.abstract | We study the initial behavior of the fronts (for interfaces) generated by the solutions of the equation ut = (um)xx + b(uλ)x, where m, b, λ > 0 are real numbers. We prove a mass comparison principle that allows us to give necessary and sufficient conditions in order to have waiting time at the fronts. Different regions in the (λ, m) parameter space must be introduced leading to answer of very different nature. | en_US |
dc.language | eng | en_US |
dc.relation.ispartof | Journal of Mathematical Analysis and Applications | en_US |
dc.source | Journal of Mathematical Analysis and Applications [ISSN 0022-247X], v. 155 (2), p. 378-392 | en_US |
dc.subject | 1206 Análisis numérico | en_US |
dc.subject | 120601 Construcción de algoritmos | en_US |
dc.subject | 120602 Ecuaciones diferenciales | en_US |
dc.title | Sufficient and necessary initial mass conditions for the existence of a waiting time in nonlinear-convection processes | en_US |
dc.type | info:eu-repo/semantics/Article | es |
dc.type | Article | es |
dc.identifier.doi | 10.1016/0022-247X(91)90008-N | |
dc.identifier.scopus | 0002350444 | - |
dc.identifier.isi | A1991FE80300008 | - |
dcterms.isPartOf | Journal Of Mathematical Analysis And Applications | - |
dcterms.source | Journal Of Mathematical Analysis And Applications[ISSN 0022-247X],v. 155 (2), p. 378-392 | - |
dc.contributor.authorscopusid | 55640159000 | - |
dc.contributor.authorscopusid | 57192906888 | |
dc.contributor.authorscopusid | 57192906888 | - |
dc.description.lastpage | 392 | - |
dc.identifier.issue | 2 | - |
dc.description.firstpage | 378 | - |
dc.relation.volume | 155 | - |
dc.investigacion | Ingeniería y Arquitectura | en_US |
dc.type2 | Artículo | en_US |
dc.identifier.wos | WOS:A1991FE80300008 | - |
dc.contributor.daisngid | 478566 | - |
dc.contributor.daisngid | 158592 | - |
dc.identifier.investigatorRID | A-9190-2009 | - |
dc.identifier.investigatorRID | No ID | - |
dc.date.coverdate | Enero 1991 | |
dc.identifier.ulpgc | Sí | es |
dc.description.scie | SCIE | |
item.fulltext | Sin texto completo | - |
item.grantfulltext | none | - |
crisitem.author.dept | GIR Modelos Matemáticos | - |
crisitem.author.dept | Departamento de Informática y Sistemas | - |
crisitem.author.orcid | 0000-0002-6953-9587 | - |
crisitem.author.parentorg | Departamento de Informática y Sistemas | - |
crisitem.author.fullName | Álvarez León, Luis Miguel | - |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
8
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
6
checked on Mar 30, 2025
Page view(s)
121
checked on Oct 31, 2024
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.